Existence of three solutions for a class of fractional boundary value systems

Document Type : Research Paper


1 Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran

2 Department of Mathematics, Faculty of Basic Sciences, University of Bojnord, P.O. Box 1339, Bojnord 94531, Iran


In this paper, under appropriate oscillating behaviours of the nonlinear term, we prove some multiplicity results for a class of nonlinear fractional equations. These problems have a variational structure and we find three solutions for them by exploiting an abstract result for smooth functionals defined on a reflexive Banach space. To make the nonlinear methods work, some careful analysis of the fractional spaces involved is necessary. We also give an example to illustrate the obtained result.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 351-362
  • Receive Date: 01 March 2016
  • Revise Date: 19 November 2016
  • Accept Date: 30 November 2016